Previous |  Up |  Next

Article

Title: On well-posedness for parametric vector quasiequilibrium problems with moving cones (English)
Author: Anh, Lam Quoc
Author: Hien, Dinh Vinh
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 61
Issue: 6
Year: 2016
Pages: 651-668
Summary lang: English
.
Category: math
.
Summary: In this paper we consider weak and strong quasiequilibrium problems with moving cones in Hausdorff topological vector spaces. Sufficient conditions for well-posedness of these problems are established under relaxed continuity assumptions. All kinds of well-posedness are studied: (generalized) Hadamard well-posedness, (unique) well-posedness under perturbations. Many examples are provided to illustrate the essentialness of the imposed assumptions. As applications of the main results, sufficient conditions for lower and upper bounded equilibrium problems and elastic traffic network problems to be well-posed are derived. (English)
Keyword: quasiequilibrium problem
Keyword: lower bounded equilibrium problem
Keyword: upper bounded equilibrium problem
Keyword: network traffic problem
Keyword: well-posedness
Keyword: $C$-upper semicontinuity
Keyword: $C$-lower semicontinuity
MSC: 49K40
MSC: 90C31
MSC: 91B50
idZBL: Zbl 06674850
idMR: MR3572459
DOI: 10.1007/s10492-016-0151-9
.
Date available: 2016-11-26T20:45:02Z
Last updated: 2019-01-02
Stable URL: http://hdl.handle.net/10338.dmlcz/145914
.
Reference: [1] Mansour, M. Ait, Riahi, H.: Sensitivity analysis for abstract equilibrium problems.J. Math. Anal. Appl. 306 (2005), 684-691. MR 2136342, 10.1016/j.jmaa.2004.10.011
Reference: [2] Mansour, M. Ait, Scrimali, L.: Hölder continuity of solutions to elastic traffic network models.J. Glob. Optim. 40 (2008), 175-184. MR 2373550, 10.1007/s10898-007-9190-9
Reference: [3] Anh, L. Q., Khanh, P. Q.: Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems.J. Math. Anal. Appl. 294 (2004), 699-711. Zbl 1048.49004, MR 2061352, 10.1016/j.jmaa.2004.03.014
Reference: [4] Anh, L. Q., Khanh, P. Q.: On the Hölder continuity of solutions to parametric multivalued vector equilibrium problems.J. Math. Anal. Appl. 321 (2006), 308-315. Zbl 1104.90041, MR 2236560, 10.1016/j.jmaa.2005.08.018
Reference: [5] Anh, L. Q., Khanh, P. Q.: Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems.Numer. Funct. Anal. Optim. 29 (2008), 24-42. Zbl 1211.90243, MR 2387836, 10.1080/01630560701873068
Reference: [6] Anh, L. Q., Khanh, P. Q.: Continuity of solution maps of parametric quasiequilibrium problems.J. Glob. Optim. 46 (2010), 247-259. Zbl 1187.90284, MR 2578813, 10.1007/s10898-009-9422-2
Reference: [7] Anh, L. Q., Khanh, P. Q., Van, D. T. M.: Well-posedness without semicontinuity for parametric quasiequilibria and quasioptimization.Comput. Math. Appl. 62 (2011), 2045-2057. Zbl 1231.49022, MR 2834828, 10.1016/j.camwa.2011.06.047
Reference: [8] Anh, L. Q., Khanh, P. Q., Van, D. T. M.: Well-posedness under relaxed semicontinuity for bilevel equilibrium and optimization problems with equilibrium constraints.J. Optim. Theory Appl. 153 (2012), 42-59. Zbl 1254.90244, MR 2892544, 10.1007/s10957-011-9963-7
Reference: [9] Anh, L. Q., Khanh, P. Q., Van, D. T. M., Yao, J.-C.: Well-posedness for vector quasiequilibria.Taiwanese J. Math. 13 (2009), 713-737. Zbl 1176.49030, MR 2510823, 10.11650/twjm/1500405398
Reference: [10] Ansari, Q. H., Flores-Bazán, F.: Generalized vector quasi-equilibrium problems with applications.J. Math. Anal. Appl. 277 (2003), 246-256. Zbl 1022.90023, MR 1954474, 10.1016/S0022-247X(02)00535-8
Reference: [11] Aubin, J.-P., Frankowska, H.: Set-Valued Analysis.Modern Birkhäuser Classics Birkhäuser, Boston (2009). Zbl 1168.49014, MR 2458436
Reference: [12] Bianchi, M., Kassay, G., Pini, R.: Well-posed equilibrium problems.Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 72 (2010), 460-468. Zbl 1180.49028, MR 2574955, 10.1016/j.na.2009.06.081
Reference: [13] Bianchi, M., Pini, R.: A note on stability for parametric equilibrium problems.Oper. Rest. Lett. 31 (2003), 445-450. Zbl 1112.90082, MR 2003818, 10.1016/S0167-6377(03)00051-8
Reference: [14] Bianchi, M., Pini, R.: Coercivity conditions for equilibrium problems.J. Optimization Theory Appl. 124 (2005), 79-92. Zbl 1064.49004, MR 2129262, 10.1007/s10957-004-6466-9
Reference: [15] Bianchi, M., Pini, R.: Sensitivity for parametric vector equilibria.Optimization 55 (2006), 221-230. Zbl 1149.90156, MR 2238411, 10.1080/02331930600662732
Reference: [16] Blum, E., Oettli, W.: From optimization and variational inequalities to equilibrium problems.Math. Stud. 63 (1994), 123-145. Zbl 0888.49007, MR 1292380
Reference: [17] Burachik, R., Kassay, G.: On a generalized proximal point method for solving equilibrium problems in Banach spaces.Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 75 (2012), 6456-6464. MR 2965230, 10.1016/j.na.2012.07.020
Reference: [18] Cap{ă}t{ă}, A., Kassay, G.: On vector equilibrium problems and applications.Taiwanese J. Math. 15 (2011), 365-380. Zbl 1247.90261, MR 2780290, 10.11650/twjm/1500406180
Reference: [19] Chadli, O., Chiang, Y., Yao, J. C.: Equilibrium problems with lower and upper bounds.Appl. Math. Lett. 15 (2002), 327-331. Zbl 1175.90411, MR 1891555, 10.1016/S0893-9659(01)00139-2
Reference: [20] Luca, M. De: Generalized quasi-variational inequalities and traffic equilibrium problem.Variational Inequalities and Network Equilibrium Problems F. Giannessi Proc. Conf., Erice, 1994 Plenum, New York (1995), 45-54. Zbl 0847.49007, MR 1331401
Reference: [21] Ding, X.: Equilibrium problems with lower and upper bounds in topological spaces.Acta Math. Sci., Ser. B, Engl. Ed. 25 (2005), 658-662. Zbl 1082.49007, MR 2175931, 10.1016/S0252-9602(17)30205-9
Reference: [22] Rouhani, B. Djafari, Tarafdar, E., Watson, P. J.: Existence of solutions to some equilibrium problems.J. Optimization Theory Appl. 126 (2005), 97-107. MR 2158433, 10.1007/s10957-005-2660-7
Reference: [23] Fang, Y.-P., Hu, R., Huang, N.-J.: Well-posedness for equilibrium problems and for optimization problems with equilibrium constraints.Comput. Math. Appl. 55 (2008), 89-100. Zbl 1179.49007, MR 2378503, 10.1016/j.camwa.2007.03.019
Reference: [24] Fang, Y.-P., Huang, N.-J., Yao, J.-C.: Well-posedness of mixed variational inequalities, inclusion problems and fixed point problems.J. Global Optim. 41 (2008), 117-133. Zbl 1149.49009, MR 2386599, 10.1007/s10898-007-9169-6
Reference: [25] Flores-Baz{á}n, F.: Existence theorems for generalized noncoercive equilibrium problems: the quasi-convex case.SIAM J. Optim. 11 (2001), 675-690. MR 1814037, 10.1137/S1052623499364134
Reference: [26] Giannessi, F.: Theorems of alternative, quadratic programs and complementarity problems.Variational Inequalities and Complementarity Problems Proc. Int. School Math., Erice, 1978 Wiley, Chichester (1980), 151-186. Zbl 0484.90081, MR 0578747
Reference: [27] Hadamard, J.: Sur le problèmes aux dérivées partielles et leur signification physique.Bull. Univ. Princeton 13 (1902), 49-52 French.
Reference: [28] Hai, N. X., Khanh, P. Q.: Existence of solutions to general quasiequilibrium problems and applications.J. Optim. Theory Appl. 133 (2007), 317-327. Zbl 1146.49004, MR 2333817, 10.1007/s10957-007-9170-8
Reference: [29] Huang, N.-J., Long, X.-J., Zhao, C.-W.: Well-posedness for vector quasi-equilibrium problems with applications.J. Ind. Manag. Optim. 5 (2009), 341-349. Zbl 1192.49028, MR 2497238, 10.3934/jimo.2009.5.341
Reference: [30] Ioffe, A., Lucchetti, R. E.: Typical convex program is very well posed.Math. Program. 104 (2005), 483-499. Zbl 1082.49030, MR 2179247, 10.1007/s10107-005-0625-0
Reference: [31] Iusem, A. N., Kassay, G., Sosa, W.: On certain conditions for the existence of solutions of equilibrium problems.Math. Program. 116 (2009), 259-273. Zbl 1158.90009, MR 2421281, 10.1007/s10107-007-0125-5
Reference: [32] Iusem, A. N., Sosa, W.: Iterative algorithms for equilibrium problems.Optimization 52 (2003), 301-316. Zbl 1176.90640, MR 1995678, 10.1080/0233193031000120039
Reference: [33] Kimura, K., Liou, Y.-C., Wu, S.-Y., Yao, J.-C.: Well-posedness for parametric vector equilibrium problems with applications.J. Ind. Manag. Optim. 4 (2008), 313-327. Zbl 1161.90479, MR 2386077, 10.3934/jimo.2008.4.313
Reference: [34] Lignola, M. B., Morgan, J.: {$\alpha$}-well-posedness for Nash equilibria and for optimization problems with Nash equilibrium constraints.J. Glob. Optim. 36 (2006), 439-459. Zbl 1105.49029, MR 2263177, 10.1007/s10898-006-9020-5
Reference: [35] Long, X.-J., Huang, N.-J., Teo, K.-L.: Existence and stability of solutions for generalized strong vector quasi-equilibrium problem.Math. Comput. Modelling 47 (2008), 445-451. Zbl 1171.90521, MR 2378849, 10.1016/j.mcm.2007.04.013
Reference: [36] Maugeri, A.: Variational and quasi-variational inequalities in network flow models. Recent developments in theory and algorithms.Variational Inequalities and Network Equilibrium Problems Proc. Conf., Erice, 1994 Plenum, New York (1995), 195-211. Zbl 0847.49010, MR 1331411
Reference: [37] Muu, L. D., Oettli, W.: Convergence of an adaptive penalty scheme for finding constrained equilibria.Nonlinear Anal., Theory Methods Appl. 18 (1992), 1159-1166. Zbl 0773.90092, MR 1171603, 10.1016/0362-546X(92)90159-C
Reference: [38] Noor, M. A., Noor, K. I.: Equilibrium problems and variational inequalities.Mathematica 47(70) (2005), 89-100. Zbl 1120.49008, MR 2165082
Reference: [39] Revalski, J. P., Zhivkov, N. V.: Well-posed constrained optimization problems in metric spaces.J. Optimization Theory Appl. 76 (1993), 145-163. Zbl 0798.49031, MR 1202586, 10.1007/BF00952826
Reference: [40] Sadeqi, I., Alizadeh, C. G.: Existence of solutions of generalized vector equilibrium problems in reflexive Banach spaces.Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 74 (2011), 2226-2234. Zbl 1233.90266, MR 2781752, 10.1016/j.na.2010.11.027
Reference: [41] Smith, M. J.: The existence, uniqueness and stability of traffic equilibria.Transportation Res. Part B 13 (1979), 295-304. MR 0551841, 10.1016/0191-2615(79)90022-5
Reference: [42] Strodiot, J. J., Nguyen, T. T. V., Nguyen, V. H.: A new class of hybrid extragradient algorithms for solving quasi-equilibrium problems.J. Glob. Optim. 56 (2013), 373-397. Zbl 1269.49013, MR 3063171, 10.1007/s10898-011-9814-y
Reference: [43] Tikhonov, A. N.: On the stability of the functional optimization problem.U.S.S.R. Comput. Math. Math. Phys. 6 (1966), 28-33; translation from Zh. Vychisl. Mat. Mat. Fiz. 6 631-634 (1966), Russian. MR 0198308, 10.1016/0041-5553(66)90003-6
Reference: [44] Wardrop, J. G.: Some theoretical aspects of road traffic research.Proceedings of the Institute of Civil Engineers, Part II (1952), 325-378.
Reference: [45] Zhang, C.: A class of equilibrium problems with lower and upper bound.Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods (electronic only) 63 (2005), e2377--e2385. MR 2160254, 10.1016/j.na.2005.03.019
Reference: [46] Zhang, C., Li, J., Feng, Z.: The existence and the stability of solutions for equilibrium problems with lower and upper bounds.J. Nonlinear Anal. Appl. 2012 (2012), Article ID jnaa-00135, 13 pages.
Reference: [47] Zolezzi, T.: Well-posedness criteria in optimization with application to the calculus of variations.Nonlinear Anal., Theory Methods Appl. 25 (1995), 437-453. Zbl 0841.49005, MR 1338796, 10.1016/0362-546X(94)00142-5
Reference: [48] Zolezzi, T.: Well-posedness and optimization under perturbations.Ann. Oper. Res. 101 (2001), 351-361. Zbl 0996.90081, MR 1852519, 10.1023/A:1010961617177
Reference: [49] Zolezzi, T.: On well-posedness and conditioning in optimization.ZAMM, Z. Angew. Math. Mech. 84 (2004), 435-443. Zbl 1045.49025, MR 2069910, 10.1002/zamm.200310113
.

Files

Files Size Format View
AplMat_61-2016-6_2.pdf 294.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo